# SDR ASAA0280419

- Difficulty date: October 21, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 5936663
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT CARGO BAY LEFT TIE DOWN TRACK OUTBOARD FORWARD SPLICE IS CORRODED AT FS 1090.  REPLACED TIE DOWN TRACK SPLICE PER SRM 53-24-0, FIG 11, 51-10-2, 51-10-4, 51-10-2, AND 51-30-2.  (M)
